MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP FITGUARD; GLOVE, EXAM, NITRILE, PF, LF, L

MEDLINE INDUSTRIES, LP FITGUARD; GLOVE, EXAM, NITRILE, PF, LF, L
Catalog Number TRG400L
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, a team member experienced irritation on both hands after using the product.Cortisone cream was applied.The individual subsequently visited the emergency room and received steroids for treatment.The individual was reported to be doing better after being provided with sensitive gloves.No additional information is available at this time.A sample has been requested for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, a team member experienced irritation on both hands after using the product.Cortisone cream was applied.The individual subsequently visited the emergency room and received steroids for treatment.The individual was reported to be doing better after being provided with sensitive gloves.

Brand Name
FITGUARD
Common Device Name
GLOVE, EXAM, NITRILE, PF, LF, L
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key25184655
Report Number1417592-2026-01305
Device Sequence Number18804833
Product Code LZA
UDI-Device Identifier10888277400573
UDI-Public10888277400573
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTRG400L
Device Lot NumberKOE510008682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale